# SDR SIMA201025001

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 25,781 hours, 25,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4224 DURING THE INSPECTION FOUND THE RIGHT OVER WING EXTERNAL EMERGENCY LIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT EXTERNAL OVERWING LIGHT BULB.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
